# SDR AALA202310319742

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 66,855 hours, 27,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 FIRST CLASS GALLEY DOOR GIRT BAR DIFFICULT TO REMOVE AND OPERATE. LUBED GIRT BAR LATCH. OPERATIONAL CHECK GOOD. PER AMM 52-00-00.
